# SDR AALA981888

- Difficulty date: October 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N883AA
- Make and model: Boeing 727223
- Aircraft serial: 21522
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - BELLFRAME HAS HOLE IN UPPER FLANGE.  REMOVED DAMAGED MATERIAL AND FASTENER.  DYE CHECKED FABRICATED AND DRILLED DOUBLER.  ALODINED AND PRIMED AFFECTED AREA.  INSTALLED DOUBLER PER SRM 53-10-4 FIG 1.  (M)
